Singular perturbation problem for nonlinear-diffusive logistic equations

研究成果: Article

元の言語English
ページ(範囲)77-91
ジャーナル京都大学数理解析研究所講究録
1542
出版物ステータスPublished - 2007 2 1

これを引用

@article{e8749d4d25a3455e8fa5ac3a68306bd4,
title = "Singular perturbation problem for nonlinear-diffusive logistic equations",
author = "Shingo Takeuchi",
year = "2007",
month = "2",
day = "1",
language = "English",
volume = "1542",
pages = "77--91",
journal = "京都大学数理解析研究所講究録",

}

TY - JOUR

T1 - Singular perturbation problem for nonlinear-diffusive logistic equations

AU - Takeuchi, Shingo

PY - 2007/2/1

Y1 - 2007/2/1

M3 - Article

VL - 1542

SP - 77

EP - 91

JO - 京都大学数理解析研究所講究録

JF - 京都大学数理解析研究所講究録

ER -